Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


breathing difficulty
Sep 17, 2007

since i started taking trimune drogs i have experience breathing difficulty, my breath is short i use to get tired very quick. could be this be possibly from the drugs i am taking?

Response from Dr. Young

Thanks for your post.

It's possible that the breathing difficulty that you're having is a side effect of the HIV medications; it's also possible that the cause is something else- perhaps related to HIV.

In any event, I'd advise you to seek the evaluation of your healthcare provider or doctor in the near future. BY



Previous
medication
Next
? Change to Kivexa or stay with Combivir?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement